Advertisement

Nonautonomous fractional Hamiltonian system with critical exponential growth

  • João Marcos do Ó
  • Jacques GiacomoniEmail author
  • Pawan Kumar Mishra
Article
  • 38 Downloads

Abstract

In this paper, we study the following nonlocal nonautonomous Hamiltonian system on whole \({\mathbb {R}}\)
$$\begin{aligned} \left\{ \begin{array}{ll} (-\Delta )^\frac{1}{2}~ u +u=Q(x) g(v)&{}\quad \text{ in } {\mathbb {R}},\\ (-\Delta )^\frac{1}{2}~ v+v = P(x)f(u)&{}\quad \text{ in } {\mathbb {R}}, \end{array}\right. \end{aligned}$$
where \((-\Delta )^\frac{1}{2}\) is the square root Laplacian operator. We assume that the nonlinearities fg have critical growth at \(+\,\infty \) in the sense of Trudinger–Moser inequality and the nonnegative weights P(x) and Q(x) vanish at \(+\infty \). Using suitable variational method combined with the generalized linking theorem, we obtain the existence of at least one positive solution for the above system.

Keywords

Elliptic systems involving square root of the Laplacian Critical growth nonlinearities of Trudinger–Moser type Linking theorem 

Mathematics Subject Classification

Primary 35J50 35R11 35A15 

Notes

Acknowledgements

Research was supported in part by INCTmat/MCT/Brazil, CNPq and CAPES/Brazil.

References

  1. 1.
    Abdelhedi, W., Chtioui, H.: On a Nirenberg-type problem involving the square root of the Laplacian. J. Funct. Anal. 265, 2937–2955 (2013)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Ambrosio, V., Bisci, G .M., Repovs̆, D.: Nonlinear equations involving the square root of the Laplacian. Discrete Contin. Dyn. Syst. S 12(2), 151–170 (2019)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Benci, V., Rabinowitz, P.H.: Critical point theorems for indefinite functionals. Invent. Math. 52(3), 241–273 (1979)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bonheure, D., dos Santos, E.M., Tavares, H.: Hamiltonian elliptic systems: a guide to variational frameworks. Port. Math. 71(3–4), 301–395 (2014)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Cabré, X., Tan, J.: Positive solutions of nonlinear problems involving the square root of the Laplacian. Adv. Math. 224, 2052–2093 (2010)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Clément, P., de Figueiredo, D.G., Mitidieri, E.: Positive solutions of semilinear elliptic systems. Commun. Partial Differ. Equ. 17(5–6), 923–940 (1992)MathSciNetCrossRefGoogle Scholar
  7. 7.
    de Figueiredo, D .G., do Ó, J .M., Ruf, B.: Critical and subcritical elliptic systems in dimension two. Indiana Univ. Math. J. 53(4), 1037–1054 (2004)MathSciNetCrossRefGoogle Scholar
  8. 8.
    de Figueiredo, D .G., do Ó, J .M., Ruf, B.: An Orlicz-space approach to superlinear elliptic systems. J. Funct. Anal. 224(2), 471–496 (2005)MathSciNetCrossRefGoogle Scholar
  9. 9.
    de Figueiredo, D.G., do Ó, J.M., Zhang, J.: Ground state solutions of hamiltonian elliptic systems in dimension two. Proc. R. Soc. Edinb.  https://doi.org/10.1017/prm.2018.78 (to appear)
  10. 10.
    de Figueiredo, D.G., Felmer, P.L.: On superquadratic elliptic systems. Trans. Am. Math. Soc. 343(1), 99–116 (1994)MathSciNetCrossRefGoogle Scholar
  11. 11.
    de Figueiredo, D.G., Yang, J.: Decay, symmetry and existence of solutions of semilinear elliptic systems. Nonlinear Anal. 33(3), 211–234 (1998)MathSciNetCrossRefGoogle Scholar
  12. 12.
    de Figueiredo, D .G., do Ó, J .M., Ruf, B.: Critical and subcritical elliptic systems in dimension two. Indiana Univ. Math. J. 53(3), 1037–1054 (2004)MathSciNetCrossRefGoogle Scholar
  13. 13.
    de Silva, E.A.B.: Linking theorems and applications to semilinear elliptic problems at resonance. Nonlinear Anal. 16(5), 455–477 (1991)MathSciNetCrossRefGoogle Scholar
  14. 14.
    de Souza, M., do Ó, J .M.: Hamiltonian elliptic systems in \({\mathbb{R}}^2\) with subcritical and critical exponential growth. Ann. Mat. Pura Appl. (4) 195(3), 935–956 (2016)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Di Nezza, E., Palatucci, G., Valdinoci, E.: Hitchhiker’s guide to the fractional Sobolev spaces. Bull. Sci. Math. 136(5), 521–573 (2012)MathSciNetCrossRefGoogle Scholar
  16. 16.
    do Ó, J .M., Miyagaki, O .H., Squassina, M.: Nonautonomous fractional problems with exponential growth. NoDEA Nonlinear Differ. Equ. Appl. 22(5), 1395–1410 (2015)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Giacomoni, J., Mishra, P.K., Sreenadh, K.: Critical growth problems for \(1/2\)-Laplacian in \({\mathbb{R}}\). Differ. Equ. Appl. 8(3), 295–317 (2016)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Giacomoni, J., Mishra, P.K., Sreenadh, K.: Fractional elliptic equations with critical exponential nonlinearity. Adv. Nonlinear Anal. 5(1), 57–74 (2016)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Hulshof, J., van der Vorst, R.: Differential systems with strongly indefinite variational structure. J. Funct. Anal. 114(1), 32–58 (1993)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Iannizzotto, A., Squassina, M.: 1/2-Laplacian problems with exponential nonlinearity. J. Math. Anal. Appl. 414, 372–385 (2014)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Kryszewski, W., Szulkin, A.: An infinite-dimensional Morse theory with applications. Trans. Am. Math. Soc. 349(8), 3181–3234 (1997)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Lam, N., Lu, G.: Elliptic equations and systems with subcritical and critical exponential growth without the Ambrosetti–Rabinowitz condition. J. Geom. Anal. 24(1), 118–143 (2014)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Li, G., Yang, J.: Asymptotically linear elliptic systems. Commun. Partial Differ. Equ. 29(5–6), 925–954 (2004)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Martinazzi, L.: Fractional Adams–Moser–Trudinger type inequalities. Nonlinear Anal. 127, 263–278 (2015)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Ozawa, T.: On critical cases of Sobolev’s inequalities. J. Funct. Anal. 127(2), 259–269 (1995)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Rabinowitz, P.H.: Some global results for nonlinear eigenvalue problems. J. Funct. Anal. 7, 487–513 (1971)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Rabinowitz, P.H.: Periodic solutions of Hamiltonian systems. Commun. Pure Appl. Math. 31(2), 157–184 (1978)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Rabinowitz, P.H.: Minimax methods in critical point theory with applications to differential equations, volume 65 of CBMS Regional Conference Series in Mathematics. Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI (1986)Google Scholar
  29. 29.
    Sirakov, B.: On the existence of solutions of Hamiltonian elliptic systems in \({\mathbb{R}}^N\). Adv. Differ. Equ. 5(10–12), 1445–1464 (2000)zbMATHGoogle Scholar
  30. 30.
    Sirakov, B., Soares, S.H.M.: Soliton solutions to systems of coupled Schrödinger equations of Hamiltonian type. Trans. Am. Math. Soc. 362(11), 5729–5744 (2010)CrossRefGoogle Scholar
  31. 31.
    Takahasi, F.: Critical and subcritical fractional Trudinger–Moser-type inequalities on \({\mathbb{R}}\). Adv. Nonlinear Anal. 8(1), 868–884 (2019)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Tan, J.: The Brezis-Nirenberg type problem involving the square root of the Laplacian. Calc. Var. Partial Differ. Equ. 36(1–2), 21–41 (2011)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Yu, X.: The Nehari manifold for elliptic equation involving the square root of the Laplacian. J. Differ. Equ. 252, 1283–1308 (2012)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • João Marcos do Ó
    • 1
  • Jacques Giacomoni
    • 2
    Email author
  • Pawan Kumar Mishra
    • 3
  1. 1.Department of MathematicsBrasília UniversityBrasíliaBrazil
  2. 2.LMAP (UMR E2S-UPPA CNRS 5142), Bat. IPRAPauFrance
  3. 3.Department of MathematicsFederal University of ParaíbaJoão PessoaBrazil

Personalised recommendations